×

zbMATH — the first resource for mathematics

Remarks on Banach spaces of compact operators. (English) Zbl 0412.47024

MSC:
47L05 Linear spaces of operators
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
46B20 Geometry and structure of normed linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kheinrikh, S, On the reflexivity of the Banach space L(E, F), Functional anal. appl., 8, 186-187, (1974)
[2] Kheinrikh, S, Weak sequential completeness of Banach operator ideals, Siberian math. J., 17, 857-862, (1976)
[3] Hennefeld, J, A decomposition for B(X)^∗ and unique Hahn-Banach extensions, Pacific J. math., 46, 197-199, (1973) · Zbl 0272.46013
[4] Hennefeld, J, The Arens products and an imbedding theorem, Pacific J. math., 29, 551-563, (1969) · Zbl 0182.16904
[5] Hennefeld, J, The non-conjugacy of certain algebras of operators, Pacific J. math., 43, 111-113, (1972) · Zbl 0258.46057
[6] Hennefeld, J, Compact extremal operators, III, J. math, 21, 61-65, (1977) · Zbl 0351.47029
[7] Holub, J.R, Reflexivity of L(E, F), (), 175-177 · Zbl 0262.46015
[8] Kalton, N.J, Spaces of compact operators, Math. ann., 208, 267-268, (1974) · Zbl 0266.47038
[9] Kuo, T, Projections in the spaces of bounded linear operators, Pacific J. math, 52, 475-480, (1974) · Zbl 0287.47030
[10] Pitt, H.R, A note on bilinear forms, J. London math. soc., 11, 174-180, (1936) · Zbl 0014.31201
[11] Rosenthal, H.P, On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(μ) to lr(ν), J. functional analysis, 2, 176-214, (1969) · Zbl 0185.20303
[12] Tong, A.E, On the existence of non-compact bounded linear operators between certain Banach spaces, Israel J. math., 10, 451-456, (1971) · Zbl 0247.47036
[13] Tong, A.E; Wilken, D.R, The uncomplemented subspace K(E, F), Studia math., 37, 227-236, (1971) · Zbl 0212.46302
[14] Thorp, E, Projections onto the subspace of compact operators, Pacific J. math., 10, 693-696, (1960) · Zbl 0119.31904
[15] Arterburn, D; Whitley, R.J, Projections in the space bounded linear operators, Pacific J. math., 15, 739-746, (1965) · Zbl 0138.38602
[16] Josefson, B, Weak sequential convergence in the dual of a Banach space does not imply norm convergence, Ark. mat., 13, 79-89, (1975) · Zbl 0303.46018
[17] Nissenzweig, A, \(w\^{}\{∗\}\) sequential convergence, Israel J. math., 22, 266-272, (1975) · Zbl 0341.46012
[18] Feder, M; Saphar, P, Spaces of compact operators and their dual spaces, Israel J. math., 21, 38-49, (1975) · Zbl 0325.47028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.